# SDR NWAA081089941

- Difficulty date: March 18, 2008
- Submitted: March 25, 2008
- Operation: Air carrier
- Aircraft: N3324L
- Make and model: Doug DC-9-32
- Aircraft serial: 47103
- Aircraft time: 101,016 hours, 99,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY OVERWING EXIT SIGN ON THE RIGHT SIDE AT ROW 12 AND THE EMERGENCY PATHWAY LIGHTS AT ROWS 14, 15, 16, AND 17 WERE ALL FOUND TO BE INOPERATIVE.  THE BATTERY PACK (09-3300-4-0122) AND POWER SUPPLY (09-3300-4-0123) WERE BOTH REPLACED.  ALSO MAINTENANCE FOUND AND REPAIRED A DAMAGED WIRE AT ROW 14.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT HAS RETURNED TO SERVICE.
